RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Mat. Fiz. Anal. Geom., 2006, Volume 2, Number 1, Pages 40–61 (Mi jmag20)  

This article is cited in 1 scientific paper (total in 1 paper)

Ruled surfaces in $E^n$

O. A. Goncharova

B. Verkin Institute for Low Temperature Physics and Engineering, National Academy of Sciences of Ukraine, 47 Lenin Ave., Kharkov, 61103, Ukraine

Key words and phrases: ruled surfaces, Gauss curvature, Gauss torsion.

Full text: PDF file (344 kB)
Full text: http:/.../abstract.php?uid=jm02-0040r
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
MSC: 53A07
Received: 22.12.2004

Citation: O. A. Goncharova, “Ruled surfaces in $E^n$”, Zh. Mat. Fiz. Anal. Geom., 2:1 (2006), 40–61

Citation in format AMSBIB
\Bibitem{Gon06}
\by O.~A.~Goncharova
\paper Ruled surfaces in~$E^n$
\jour Zh. Mat. Fiz. Anal. Geom.
\yr 2006
\vol 2
\issue 1
\pages 40--61
\mathnet{http://mi.mathnet.ru/jmag20}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2205169}
\zmath{https://zbmath.org/?q=an:1135.53306}
\elib{http://elibrary.ru/item.asp?id=13009140}


Linking options:
  • http://mi.mathnet.ru/eng/jmag20
  • http://mi.mathnet.ru/eng/jmag/v2/i1/p40

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. A. Goncharova, “Ruled surfaces in $E^4$ with constant ratio of the Gaussian curvature and Gaussian torsion”, Zhurn. matem. fiz., anal., geom., 4:3 (2008), 371–379  mathnet  mathscinet  zmath
  • Number of views:
    This page:86
    Full text:46
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019